Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Maximal tubes under the deformations of 3-dimensional hyperbolic cone-manifolds

Choi, Suhyoungresearcher; Lee, Jungkeun, SIBERIAN MATHEMATICAL JOURNAL, v.47, no.5, pp.955 - 974, 2006-09

2
The deformation spaces of projective structures on 3-dimensional Coxeter orbifolds

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.119, no.1, pp.69 - 90, 2006-04

rss_1.0 rss_2.0 atom_1.0